# SDR 040607

- Difficulty date: April 6, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N411ET
- Make and model: Gulstm 500B
- Aircraft serial: 1621214
- Engine: Lyc IO540E1A5
- Engine time: 55 cycles
- System (JASC): 7324 · Fuel Divider
- Part: Flow Divider
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE RT ENGINE EXPERIENCED A LOSS OF POWER AND INDICATED A SIGNIFICANT INCREASE IN FUEL FLOW. THE ENGINE WAS SHUTDOWN AND A THE AIRCRAFT LANDED AT THE NEXT AVAILABLE AIRPORT. MAINTENANCE REVEALED THAT THE RETURN TO TANK LINE FROM THE FUEL FLOW DIVIDER WAS LOOSE AND LEAKING. THIS WOULD CAUSE A MASSIVE INCREASE IN FUEL FLOW. IT WAS A RELATIVELY LOW TIME INSTALLATION AND POSSIBLY SOME TWIST IN THE LINE CAUSED IT TO BACKOFF.
